Alert archive / South Dakota / Red Flag Warnings in 2022

Red Flag Warning 25, NWS Sioux Falls, SD

October 22, 202220 counties in South Dakota; 9 counties in Iowa; Dakota County, Dixon County, Nebraska

NWS Sioux Falls, SD issued this red flag warning at Oct 22, 2022, 2:42 PM CDT for 20 counties in South Dakota; 9 counties in Iowa; Dakota County, Dixon County, Nebraska. It took effect at Oct 23, 2022, 12:00 PM CDT. It was in force for 8 hr. 8 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Oct 22, 2022, 2:42 PM CDT (19:42 UTC)
In effect from
Oct 23, 2022, 12:00 PM CDT
Expired
Oct 23, 2022, 8:00 PM CDT
In force
8 hr
Issued by
NWS Sioux Falls, SD
All 31 counties

Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD

The radar

The Sioux Falls radar (KFSD), 52 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 6:42 PM CDTTSTM WND GST 604 Ssw Newcastle, NE
Oct 23, 7:02 PM CDTTSTM WND GST 636 Sse Centerville, SDMESONET STATION BFMS2 BERESFORD 7 WSW (SD MESONET).
Oct 23, 7:06 PM CDTTSTM WND GST 663 Ssw Beresford, SDMESONET STATION 16 SD RWIS BERESFORD.
Oct 23, 7:20 PM CDTNON-TSTM WND GST 685 Ssw Worthing, SDMESONET STATION 176 SD RWIS DAVIS.
Oct 23, 7:22 PM CDTNON-TSTM WND DMG8 Ssw Worthing, SDREPORT FROM MPING: 3-INCH TREE LIMBS BROKEN; POWER POLES BROKEN.
Oct 23, 7:25 PM CDTTSTM WND DMGRock Valley, IAREPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF.
Oct 23, 7:31 PM CDTTSTM WND DMGDoon, IA3 INCH DIAMETER TREE BRANCHES DOWNED BY THUNDERSTORM WIND. ESTIMATED 60 MPH.
Oct 23, 7:40 PM CDTTSTM WND GST 60Hull, IAPERSONAL WEATHER STATION.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 7.7 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2022-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2022-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2672 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

355 
WWUS83 KFSD 221942
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
242 PM CDT Sat Oct 22 2022

IAZ001-012-013-020>022-031-032-NEZ013-014-SDZ050-057>071-230400-
/O.NEW.KFSD.FW.W.0025.221023T1700Z-221024T0100Z/
Lyon-Sioux-O'Brien-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-
Dixon-Dakota-Gregory-Brule-Aurora-Davison-Hanson-McCook-Minnehaha-
Charles Mix-Douglas-Hutchinson-Turner-Lincoln-Bon Homme-Yankton-
Clay-Union-
242 PM CDT Sat Oct 22 2022

...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHEAST SOUTH 
DAKOTA, NORTHEAST NEBRASKA, AND PORTIONS OF NORTHWEST IOWA...

The National Weather Service in Sioux Falls has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon to 8 PM CDT Sunday.

* AFFECTED AREA...In Iowa, Lyon, Sioux, O'Brien, Plymouth, 
  Cherokee, Buena Vista, Woodbury and Ida. In Nebraska, Dixon 
  and Dakota. In South Dakota, Gregory, Brule, Aurora, Davison, 
  Hanson, McCook, Minnehaha, Charles Mix, Douglas, Hutchinson, 
  Turner, Lincoln, Bon Homme, Yankton, Clay and Union.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 22 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
5 follow-up statements
064 
WWUS83 KFSD 230155
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
855 PM CDT Sat Oct 22 2022

IAZ001-012-013-020>022-031-032-NEZ013-014-SDZ050-057>071-231000-
/O.CON.KFSD.FW.W.0025.221023T1700Z-221024T0100Z/
Lyon-Sioux-O'Brien-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-
Dixon-Dakota-Gregory-Brule-Aurora-Davison-Hanson-McCook-Minnehaha-
Charles Mix-Douglas-Hutchinson-Turner-Lincoln-Bon Homme-Yankton-
Clay-Union-
855 PM CDT Sat Oct 22 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM CDT
SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
SOUTHEAST SOUTH DAKOTA, NORTHEAST NEBRASKA, AND PORTIONS OF
NORTHWEST IOWA...

* AFFECTED AREA...In Iowa, Lyon, Sioux, O'Brien, Plymouth, 
  Cherokee, Buena Vista, Woodbury and Ida. In Nebraska, Dixon 
  and Dakota. In South Dakota, Gregory, Brule, Aurora, Davison, 
  Hanson, McCook, Minnehaha, Charles Mix, Douglas, Hutchinson, 
  Turner, Lincoln, Bon Homme, Yankton, Clay and Union.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
552 
WWUS83 KFSD 230825
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
325 AM CDT Sun Oct 23 2022

IAZ014-231700-
/O.EXA.KFSD.FW.W.0025.221023T1700Z-221024T0100Z/
Clay-
325 AM CDT Sun Oct 23 2022

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS
EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
NORTHWEST IOWA...

The National Weather Service in Sioux Falls has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from noon today to 8 PM CDT this evening.

* AFFECTED AREA...In Iowa, Clay.

* WINDS...South 25 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 30 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IAZ001-012-013-020>022-031-032-NEZ013-014-SDZ050-057>071-231700-
/O.CON.KFSD.FW.W.0025.221023T1700Z-221024T0100Z/
Lyon-Sioux-O'Brien-Plymouth-Cherokee-Buena Vista-Woodbury-Ida-
Dixon-Dakota-Gregory-Brule-Aurora-Davison-Hanson-McCook-Minnehaha-
Charles Mix-Douglas-Hutchinson-Turner-Lincoln-Bon Homme-Yankton-
Clay-Union-
325 AM CDT Sun Oct 23 2022

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM CDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF
SOUTHEAST SOUTH DAKOTA, NORTHEAST NEBRASKA, AND PORTIONS OF
NORTHWEST IOWA...

* AFFECTED AREA...In Iowa, Lyon, Sioux, O'Brien, Plymouth, 
  Cherokee, Buena Vista, Woodbury and Ida. In Nebraska, Dixon 
  and Dakota. In South Dakota, Gregory, Brule, Aurora, Davison, 
  Hanson, McCook, Minnehaha, Charles Mix, Douglas, Hutchinson, 
  Turner, Lincoln, Bon Homme, Yankton, Clay and Union.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
554 
WWUS83 KFSD 231657
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
1157 AM CDT Sun Oct 23 2022

IAZ001-012>014-020>022-031-032-NEZ013-014-SDZ050-057>071-240100-
/O.CON.KFSD.FW.W.0025.221023T1700Z-221024T0100Z/
Lyon-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-
Ida-Dixon-Dakota-Gregory-Brule-Aurora-Davison-Hanson-McCook-
Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln-Bon Homme-
Yankton-Union-
1157 AM CDT Sun Oct 23 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHEAST
SOUTH DAKOTA, NORTHEAST NEBRASKA, AND PORTIONS OF NORTHWEST
IOWA...

* AFFECTED AREA...In Iowa, Lyon, Sioux, O'Brien, Clay, Plymouth, 
  Cherokee, Buena Vista, Woodbury and Ida. In Nebraska, Dixon 
  and Dakota. In South Dakota, Gregory, Brule, Aurora, Davison, 
  Hanson, McCook, Minnehaha, Charles Mix, Douglas, Hutchinson, 
  Turner, Lincoln, Bon Homme, Yankton, Clay and Union.

* WINDS...South 20 to 30 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 21 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
182 
WWUS83 KFSD 232028
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
328 PM CDT Sun Oct 23 2022

SDZ038-052>054-240100-
/O.EXA.KFSD.FW.W.0025.000000T0000Z-221024T0100Z/
Beadle-Jerauld-Sanborn-Miner-
328 PM CDT Sun Oct 23 2022

...RED FLAG WARNING IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR
WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF EAST CENTRAL SOUTH
DAKOTA...

The National Weather Service in Sioux Falls has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
until 8 PM CDT this evening.

* AFFECTED AREA...In South Dakota, Beadle, Jerauld, Sanborn and 
  Miner.

* WINDS...Southeast 20 to 30 mph with gusts up to 40 mph.

* RELATIVE HUMIDITY...As low as 25 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$

IAZ001-012>014-020>022-031-032-NEZ013-014-SDZ050-057>071-240100-
/O.CON.KFSD.FW.W.0025.000000T0000Z-221024T0100Z/
Lyon-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-
Ida-Dixon-Dakota-Gregory-Brule-Aurora-Davison-Hanson-McCook-
Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Lincoln-Bon Homme-
Yankton-Union-
328 PM CDT Sun Oct 23 2022

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR PORTIONS OF SOUTHEAST
SOUTH DAKOTA, NORTHEAST NEBRASKA, AND PORTIONS OF NORTHWEST
IOWA...

* AFFECTED AREA...In Iowa, Lyon, Sioux, O'Brien, Clay, Plymouth, 
  Cherokee, Buena Vista, Woodbury and Ida. In Nebraska, Dixon 
  and Dakota. In South Dakota, Gregory, Brule, Aurora, Davison, 
  Hanson, McCook, Minnehaha, Charles Mix, Douglas, Hutchinson, 
  Turner, Lincoln, Bon Homme, Yankton, Clay and Union.

* WINDS...South 25 to 35 mph with gusts up to 45 mph.

* RELATIVE HUMIDITY...As low as 20 percent.

* IMPACTS...Any fires that develop will likely spread rapidly. 
  Outdoor burning is not recommended.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now, or will shortly. A combination of
strong winds, low relative humidity, and warm temperatures can
contribute to extreme fire behavior.

&&

$$
229 
WWUS83 KFSD 240052
RFWFSD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Sioux Falls SD
752 PM CDT Sun Oct 23 2022

IAZ001-012>014-020>022-031-032-NEZ013-014-SDZ038-050-052>054-
057>071-240200-
/O.EXP.KFSD.FW.W.0025.000000T0000Z-221024T0100Z/
Lyon-Sioux-O'Brien-Clay-Plymouth-Cherokee-Buena Vista-Woodbury-
Ida-Dixon-Dakota-Beadle-Gregory-Jerauld-Sanborn-Miner-Brule-
Aurora-Davison-Hanson-McCook-Minnehaha-Charles Mix-Douglas-
Hutchinson-Turner-Lincoln-Bon Homme-Yankton-Union-
752 PM CDT Sun Oct 23 2022

...RED FLAG WARNING WILL EXPIRE AT 8 PM CDT THIS EVENING FOR WIND
AND LOW RELATIVE HUMIDITY FOR EASTERN SOUTH DAKOTA AND NORTHWEST
IOWA...

Strong winds up to 45 mph will persist into the early morning
hours of Monday, however relative humidity will increase through
the evening.   


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this red flag warning went out at Oct 22, 12:59 PM CDT, 1 hour 43 minutes earlier.

Area forecast discussion, Oct 22, 12:59 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Sioux Falls SD
1259 PM CDT Sat Oct 22 2022

.SHORT TERM...(Today and Tonight)
Issued at 356 AM CDT Sat Oct 22 2022

Today: A return to almost summer like weather is in store for today
as warm air advection develops out ahead of a deepening upper level
trough over the western CONUS. With 850 mb temperatures nearing 20C
by this afternoon, highs will climb into the upper 70s to mid 80s
across the area. It will be somewhat breezy during the afternoon,
more so east of Interstate 29 where mixing will tap into stronger
winds aloft, and will have gusts in the range of 25 to 30 mph over
that area.

Tonight: A milder night in comparison to recent days in a warm air
advection regime and southeasterly winds remaining around 10 to 15
mph. Lows will drop into the upper 40s to mid 50s.

.LONG TERM...(Sunday through Friday)
Issued at 356 AM CDT Sat Oct 22 2022

Sunday and Sunday night: The western CONUS upper level trough
continues its eastward progression as a surface cold front over
western SD also moves eastward through the day. 850 thermal fields
will be similar to or slightly warmer than today and highs will once
again be in the upper 70s to mid 80s. Various models do suggest to
varying degrees that there could be stratus development early in the
day, though clearing out by the afternoon - so these temperatures
should be achievable. With a steepening surface gradient and
stronger winds at the top of the mixed layer, it will be an even
windier day with gusts of 30 to 40 mph. By Sunday night, the
aforementioned frontal boundary begins to slide across our area with
possible thunderstorm development primarily east of Interstate 29 by
the late evening. Any storms would be elevated at that point, and
CAPE is relatively weak - generally around 500 J/KG - though as is
typical it is higher in the NAM world - around 1000 J/KG. But in
spite of the weaker instability, with 850 mb winds increasing to 50
to 60 kts out ahead of the front, cannot rule out a few stronger to
severe storms if they can develop, with the main threat being strong
winds and a lesser threat of hail. With strong cold air advection
behind the front, winds will remain quite breezy overnight with
temperatures falling into the upper 30s west of Interstate 29.

Monday: The frontal boundary moves eastward with cold air advection
behind the front. This will bring much cooler temperatures with
highs remaining in the 50s during the day. It will be another breezy
day with soundings suggesting momentum transport winds around 25
kts. Any precipitation chances look to be focused mainly east of our
area, though cannot rule out a few light showers over our
southeastern most counties in the afternoon.

Tuesday through Friday: Our area remains in a southwesterly upper
level flow as another trough deepens over the western CONUS through
the week. Precipitation chances remain low, with the better chance
residing sometime in the Thursday time frame as a vort lobe swings
northward out of the western trough. Even so, not expecting much
rainfall with ECMWF and GEFS ensembles retaining low end
probabilities of at least a tenth of an inch of rain, though a zero
chance of a half an inch during the period. As for temperatures,
normal to just below normal readings will persist through the week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1257 PM CDT Sat Oct 22 2022

VFR conditions are expected to continue for the TAF period.
Currently, southerly to southwesterly flow continues with upper
level cirrus flowing into the area from the west. Intermittent
cloud coverage is expected as we head into the afternoon along
with a southeasterly wind shift. As we head into tomorrow,
southeasterly flow will continue with stronger winds possible in
the afternoon. Sustained winds will be in the 15-20 kt range while
wind gusts will be in 25-30 kt range. Otherwise, there shouldn't
be any other aviation concerns.

&&

.FIRE WEATHER...
Issued at 356 AM CDT Sat Oct 22 2022

Temperatures will warm to much above normal across the area for
today, and with the ongoing drought conditions and afternoon
relative humidity falling to 15 to 20 percent, near critical fire
weather conditions will occur. Currently forecasted winds will
remain below critical thresholds however, though east of Interstate
29 where atmospheric mixing will tap into stronger winds aloft,
gusts could approach 30 mph. This will be monitored closely through
the day, for if stronger winds are mixed down a headline may be
needed.

Above normal temperatures will continue on Sunday, and winds will be
even stronger with gusts of 30 to 40 mph. However, with increasing
low level moisture, afternoon relative humidity will run from 30 to
40 percent. Even so, near critical fire weather conditions will
exist and trends will have to be monitored for possible headlines.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...None.
MN...None.
IA...None.
NE...None.
&&

SHORT TERM...JM
LONG TERM...JM
AVIATION...Gumbs
FIRE WEATHER...JM
Hazardous weather outlook, Oct 22, 4:55 AM CDT, 9 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Sioux Falls SD
455 AM CDT Sat Oct 22 2022

IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097-
098-NEZ013-014-SDZ038>040-050-052>071-231000-
Lyon-Osceola-Dickinson-Sioux-O'Brien-Clay-Plymouth-Cherokee-
Buena Vista-Woodbury-Ida-Lincoln-Murray-Cottonwood-Nobles-Jackson-
Pipestone-Rock-Dixon-Dakota-Beadle-Kingsbury-Brookings-Gregory-
Jerauld-Sanborn-Miner-Lake-Moody-Brule-Aurora-Davison-Hanson-McCook-
Minnehaha-Charles Mix-Douglas-Hutchinson-Turner-Bon Homme-Yankton-
Union-
455 AM CDT Sat Oct 22 2022

This Hazardous Weather Outlook is for northwest Iowa, west central
Iowa, southwest Minnesota, northeast Nebraska, central South
Dakota, east central South Dakota, south central South Dakota and
southeast South Dakota.

.DAY ONE...Today and tonight.

Near record temperatures combined with increasing winds and low
relative humidity will lead to increased fire danger risks this
today. Burning should be avoided if possible, and extra caution
should be used if working in agricultural fields.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Above normal temperatures, low relative humidity, and windy
conditions will continue on Sunday. This will again lead to an
enhanced fire danger risk. Because of that, burning should be
avoided if possible, and extra caution should be used if working in
agricultural fields.

There is a low end chance of thunderstorms mainly from the Interstate
29 corridor and eastward on Sunday evening into Sunday night. If
these storms can develop, an isolated storm could become strong to
severe with damaging winds and hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Nearby

Red Flag Warnings in South Dakota, 2022Red Flag Warnings in Iowa, 2022Red Flag Warnings in Nebraska, 2022Every red flag warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.